# SDR CALA0000951

- Difficulty date: June 21, 2000
- Submitted: June 22, 2000
- Operation: Air carrier
- Aircraft: N14090
- Make and model: Doug DC-10-30
- Aircraft serial: 46553
- Aircraft time: 97,916 hours, 24,193 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 30231R17
- Condition: False Indication
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THE NR 1 FORWARD CARGO SMOKE DETECTOR AND FORWARD CARGO FIRE LIGHTS ILLUMINATED WITH MASTER WARNING WHILE AT FL 310 AFTER DEPARTING LGW.  THE LIGHTS EXTINGUISHED WHEN AGENT NR 1 FIRE BOTTLE WAS DISCHARGED.  THE AIRCRAFT WAS RETURNED TO LGW WHERE IT LANDED WITHOUT INCIDENT.  THE FORWARD CARGO COMPARTMENT WAS INSPECTED WITH NO EVIDENCE OF SMOKE OR FIRE FOUND.  THE NR 1 FORWARD CARGO COMPARTMENT SMOKE DETECTOR WAS REPLACED.  IN ADDITION, THE FORWARD CARGO COMPARTMENT NR 1 FIRE BOTTLE WAS REPLACED.  WORK WAS PERFORMED IAW MM 26-14-01, 26-22-01, AND 26-22-02.
